# SDR IIF2005F00000

- Difficulty date: June 17, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N407PR
- Make and model: Bell 407
- Aircraft serial: 53232
- Engine: Allsn 250C47B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Cap
- Part number: 406040943101
- Part serial: A431
- Condition: Broken
- Location: Coupling
- Part time: 2,639 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN FOR INSPECTION, MECHANICAL INSPECTING AREA OF ROTOR BRAKE NOTICED BLACK LINE ACROSS EAR WHERE BOLT GOES THROUGH HOLE.  REMOVED BOLT AND EAR FELL OFF.  POSSIBLE CAUSE, VIBRATION.  (K)
